I was put on PTU and a Beta Blocker one year ago. The PTU was a large dose at first. I think it was 300 mg 2x a day. It was too much. I went to hypo and could not get off the couch. Around January my Dr finally got me on a dosage that made me feel human again. Just when I was actually ready to venture out in the world, he decided that I could come off the medicine. After three weeks of no meds, I started to have major symptoms. Shaking, rapid heart rate and MAJOR panic and anxiety attacks. I have never had these in my life. I found myself in the bathroom of the hotel we was staying in on vacation. I started therapy to help me cope with this and my therapist suggested a anti-depressant anti-anxiety. Does anyone else with Graves take these drugs? Has it helped. I really do not know what to do.
Posts You May Be Interested In
I have been here before, a long long time ago and now I am back.Forgive me for not just saying what I want to say,even under a triple dose of antidepressants it is still raw and seeping and I am hesitant at revealing it as at least under the bandages around my heart I don,t have to look at how raw and wounded.My child was cleaved from my heart by his own actions. my child of ten,turning eleven...
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...